# SDR SWAA2022022420337

- Difficulty date: October 14, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; UPPER SURFACE OF CARGO FLOOR ANGLE HAS CORROSION AROUND FASTENER HOLE AT APPROX. STA.812 RBL.22. MARKED / REMOVED AND REPLACED AFT CARGO COMPARTMENT; STRAP ; AT STA.812 - 847 ; RBL.22. PER SRM.51-40-02
